Okay - that number says it all. I can't help but think that my dieting is affecting this number. I am on reduced calories -- right about 1200 - 1500/day -- and eat very consistent meals. E.G. Breakfast everday is two slices 15 grain bread and 1 TBSP butter, Lunch is always lowfat yogurt, apple and 1 oz almonds, Dinner is always Baked/Grilled Chicken/Fish/Beef and a Baked Potato/Long Grain Rice or an iceburg salad. Snack is 2 OZ Cheese, Microwave Popcorn, or Rice Cakes with a little p-nut butter. I drink at least 75 oz water a day. I've been eating like this since hospitalization and very faithful. I am walking 1.5 - 2.0 miles 5 times per week. I've lost 17 pounds. I am taking 12.5 mg/and 10 mg alternating days. Two INR's ago I was 4.7, then I had a 2 day freeze and my INR dropped to 2.6 -- they reduced my meds slightly. Now I'm higher than ever. Does anyone see anything in my diet or lifestyle that could be causing this? Oh by the way, after receiving the advice last week for tylenol, For three days prior to my INR I took two tylenol each morning and each evening for pain due to my heel spurs. I've not seen any relief in the pain so I've stopped taking the tylenol and walking for the time being to give them a chance to heal. The doctor knows about my dieting and has approved my eating plan, he also knows about the Tylenol and agrees I should stop walking for a week or 10 days. So now I am on hold for two days with a retest on Friday. GRRRRRRR!
Posts You May Be Interested In
Just wanted to let you all know that the ins co approved my Entivio infusions, just waiting for a call aboit when and where!!I sure hope they help!!Does anyone have any experience with Entivio?Thanks, Jean
I lied to my partner about a sexual experience I had right before we started dating. I omitted facts because when he found out about the experience it killed him. As we begun processing it together I told him that I lied about a certain thing that happened, and now he is saying he finds it hard to trust me and believe me regarding anything else. I'm not too sure what to do.